# SDR 05FDEA02395

- Difficulty date: August 11, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DROP L/E XW=332 EXISTING FLUSH REPAIR DOUBLER ON EXT SKIN.  REMOVED OLD REPAIR AND INSTALL NEW REPAIR IAW SRM 57-10-00 FIG 39 VOL 1.
